A 26-year-old female asked:
What could low potassium even with supplements (klor-con 20meq) be caused by?its stays between 3.0 & 3.7. if a dose is missed it drops immediately. experience irregular heart rhythms & periodic paralysis. on diamox for iih. magnesium wnl (1.8 steady?
1 doctor answer • 1 doctor weighed in
Dr. Bennett Machanicanswered
Neurology 54 years experience
Low K: I suspect you are losing potassium via kidney in your urine. No comment on diarrhea so unlikely GI source. Could be secondary to Diamox. Have your doctors get 24 hr urine collections and make decisions
Created for people with ongoing healthcare needs but benefits everyone.
19 viewsAnswered >2 years ago
Last updated Dec 14, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.